Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is it because of having unprotected sex that I have not got my periods ?

i m 21 yrs old and sexually active. i was due to be on my periods last month(feb 22nd). i had protected sex just the day before i was due. i was on meprate from the 6th(mar) to 10th(mar) and i experienced very less and scanty bleeding from the 16th(mar) but now it has stopped completely. also, i took a hpt on the 4th and 14th of this month and it came out negative. what causes could it be and please advise.
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

As pregnancy has been ruled out , I can possibly think of hormonal changes for the delay in periods which could be due to hormones as such or even due to Meprate.
I advice you to watch your next cycle, I feel it will be normal , if it turns out the same or no cycles, see a gynecologist for further action and changes in drugs if needed with a scan if suggested further.

Wish you good health
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor